| Model Number |
M52169 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Abutment removal: patient has single sided deafness, transitioning to cochlear implant.No indication of device malfunction.
Additional Manufacturer Narrative
There are no indications that the occurred is a result of manufacturing or component failure.Abutmen removal do not involve serious injury and are not considered as safety issues, but they are reported due to the intervention required for the patient.